# SDR CALA2022080101939

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737
- Aircraft serial: 42745
- Aircraft time: 27,739 hours, 9,793 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/01/22.SPEED BRAKE DO NOT ARM LIGHT LIGHT ON LIGHT CAME ON DURING TAKEOFF ROLL AT 70KTS SHOWED AUTO STOW FAULT C-B PULLED AND SAFETIED. REPLACED AUTO SPEED BRAKE MODULE (M980) OPS CHECK GOOD
